# SDR ABXA9701290

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47008
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 991960345
- Condition: Corroded
- Location: Bs 889
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND STA 889 FRAME EXFOLIATED BETWEEN LONGERONS 21L AND 23L.  *S/D*  REPLACED FRAME IAW DC9 SRM 51-30-2 AND 51-30-5.
